# SDR HEEA968602

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007N
- Make and model: Bell 206L-1
- Aircraft serial: 45184
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shroud Housing
- Part number: 23038162
- Condition: Under Size
- Location: Engine
- Component: 23033193
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED; UNDERSIZED THROAT CLEARANCE ON SHROUD HOUSING. INSTALLED A NEW SHROUD HOUSING.
